Doctors Lounge - Psychiatry AnswersBack to Psychiatry Answers List
If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.
DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.
Date of last update: 8/24/2017.
Forum Name: Antidepressants
|smeggles - Sun Sep 02, 2007 7:39 am||
I would like to know if its dangerous to use serotonin reuptake inhibitors and sibutramine hydrochloride at the same time?
|Debbie Miller, RN - Mon Sep 03, 2007 1:50 pm||
It is my understanding that these two should not be combined. You could check with your pharmacist for sure but I believe they both work on seratonin so should not be used simultaneously.
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.